# SDR UALA2011092805255

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 44,760 hours, 5,459 cycles
- Engine: Pwa PW40903
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: S243W0011601
- Part serial: 44
- Condition: Failed
- Location: Lt Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC LT STATUS MESSAGE.  REPLACED FAILED M002 MODULE IN LT AIMS AND LOADED SOFTWARE.
